Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
absolution

Hyperpigmentation treatments while on accutane?

Recommended Posts

Basically, I am on accutane, and have been for about...a month and a half or so. I had severe acne, but accutane cleared me up within about 3 weeks, so I was very excited.

Now, of course, the leftover redmarks. Is there anything I can do WHILE on accutane? I understand topicals are not an option, and I am using jojoba oil right now..but is there anything else?

I know accutane causes the "tane burn", but I'd still like to give some regimens a shot while Im on my course.

Also, why does the redness look better when I wake up? Is it because of blood circulation or something??

Thanks for reading and/or helping :D

Share this post


Link to post
Share on other sites

Its not a good idea to do anything for your red marks while on tane. Your skin becomes VERY sensitive and fragile. Using other products while on tane can increase the dryness and irritation.

Plus, you've also just started. They might fade while you're still on tane. And if they don't you'll still have months afterward to think about your choices.

Your skin actually stays fragile and weaker for 1 or 2 years.

Plus my derm found that her patients looked 5 times better 5 or 6 months after their last dose (as in the mark fade).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×